Equate Ibuprofen Mini Liquid Filled Softgel Capsules, 200 mg, Pain Relief & Fever Reducer, 40 Count, Compare to Advil® LIQUI-GELS Minis Active Ingredient

★★★★★ 4.1 135 Bewertungen

€2.09
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Verkauft und versendet von allcleanct.com
Wir bemühen uns, Ihnen genaue Produktinformationen anzuzeigen. Hersteller, Lieferanten und andere stellen die hier gezeigten Angaben bereit.
€2.09
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Wie möchten Sie Ihren Artikel erhalten?
Die ersten 30 Tage sind kostenlos! Wählen Sie den Tarif an der Kasse.
Versand
Ankunft 05.10.
Kostenlos
Abholung
In der Nähe prüfen
Lieferung
Nicht verfügbar

Verkauft und versendet von allcleanct.com
30 Tage kostenlose Rückgabe Details

Produktdetails

Artikelnummer 240180077 Erscheinungsdatum 2026/07/16 Listenpreis €2.09 Modellnummer 240180077
Kategorie

<p>Get the pain relief you need from Equate Ibuprofen Mini Softgels. Take one tablet every four hours to six hours when you need relief from pain caused by minor pain of arthritis, headache, muscle pain, toothache, backache, and menstrual pain. Equate Ibuprofen Mini Softgels is for fever and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older. Pain reliever and fever reducer for adults designed for fast absorption and the Liqui-Gel Minis make it easier to swallow. You can take it when you are sick to bring down your fever and keep aches and pains away. This bottle contains 40 capsules at 200 milligrams of ibuprofen each. Keep it in your medicine cabinet, car, or your desk at work, so you can have it within reach whenever you need it. Pick up Equate Ibuprofen Mini Softgels today to get the relief you deserve.</p><p>Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.</p><br>

  • Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older
  • Pain reliever and fever reducer for adults designed for fast absorption
  • Nonsteroidal anti-inflammatory drug (NSAID)
  • Strength to last 12 hours
  • Contains 40 mini liquid-filled capsules with 200 mg of ibuprofen in each
  • Keep in your medicine cabinet, car, or desk at work
  • Compare to Advil Liqui-Gels Mini Active Ingredient
  • Liqui-Gel Minis are easy to swallow
  • HSA eligible product
  • Pain medication for adults and children 12 years and older
Over-the-counter medicine type Ibuprofen, Pain Relief
Health concern Arthritis
Active ingredients Solubilized ibuprofen equal to 200 mg ibuprofen (NSAID),Pain reliever/Fever reducer (present as the free acid and potassium salt) , *nonsteroidal anti-inflammatory drug.
Medicine strength 200mg
Dosage Adults, take 1 Capsule Every 4 to 6 Hours; Children 12 and up, take 1 Capsule Every 4 to 6 Hours
Instructions Take one tablet every four hours to six hours when you need relief from pain caused by minor pain of arthritis, headache, muscle pain, toothache, backache, and menstrual pain. You can take it when you are sick to bring down your fever and keep aches and pains away.
Brand Equate
Age group Adult
Form Caplet
Symptoms Aches and Pains, Arthritis/Joint Pain, Fever, Headache, Menstrual Pain
Flavor None
Ingredient preference Dye-Free
Features Medicated
Treatment effective time 12 h
Inactive ingredients FD&C Blue, gelatin, pharmaceutical ink, polyethylene, glycol, potassium hydroxide, purified water ,sorbitan and sorbitol
Size 40 ct
Count per pack 40
Product net content parent 40 Count
Product net content uom Count
Retail packaging Single Piece
Stop use indications Stop using immediately If an Allergic Reaction Occurs.
Gender Unisex

Korrektur der Produktinformationen

Wenn Sie Unvollständigkeiten oder Fehler in den Produktinformationen auf dieser Seite bemerken, nutzen Sie bitte das Korrekturformular unten.

Korrekturanfrage

Kundenbewertungen

4.1 von 5
★★★★★
135 Bewertungen | 55 Rezensionen
So wird die Artikelbewertung berechnet
Alle Bewertungen anzeigen
5 Sterne
77% (104)
4 Sterne
7% (9)
3 Sterne
4% (5)
2 Sterne
2% (3)
1 Stern
10% (14)
Sortieren nach

Für dieses Produkt liegen derzeit keine schriftlichen Bewertungen vor.